CSpace
带有极大值项的中立型差分方程的振动性的非振动性
罗交晚1; 刘正荣2; 俞元洪3
2002
Source Publication应用数学学报
ISSN0254-3079
Volume25Issue:3Pages:385
Abstract本文考虑带有极大值荐的一阶中立型差分方程,获得了所有解振动的充分条件,同时也研究了非振动解的渐近性质。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49663
Collection中国科学院数学与系统科学研究院
Affiliation1.中南大学
2.云南大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
罗交晚,刘正荣,俞元洪. 带有极大值项的中立型差分方程的振动性的非振动性[J]. 应用数学学报,2002,25(3):385.
APA 罗交晚,刘正荣,&俞元洪.(2002).带有极大值项的中立型差分方程的振动性的非振动性.应用数学学报,25(3),385.
MLA 罗交晚,et al."带有极大值项的中立型差分方程的振动性的非振动性".应用数学学报 25.3(2002):385.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[罗交晚]'s Articles
[刘正荣]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[罗交晚]'s Articles
[刘正荣]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[罗交晚]'s Articles
[刘正荣]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.